Provera And Menopause

3 Replies Updated



Conversation Starter

Victoria Says:
via mobile

I am 56 and I have been taking eostrogen hrt for 6 months. My dr prescribed privera 1/2 pil daily last week to induce bleeding. I am now housebound, cannot work and bleeding profusely with chronic period pain & nausea for the past week. She suggested taking 3x pils each day for 3 days & see what happens. Im worried this will increase the bleeding. I stopped taking it 48 hrs ago and the bleeding is worse. Does anyone know how long this can go on? I think night sweats were much easier to deal with and I'll go back to natural treatments.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Victoria! How are you?

How long had it been that you'd not had a period?

The problem is that in many cases using estrogen only HRT causes your uterine lining to build up to thickly, which is why it's necessary to induce bleeding…. and if it was thick, then once induced the bleeding could indeed be heavy and prolonged.

Have you talked to your doctor about your concerns? Have you tried the additional Provera?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Victoria Says:

Hi Verwon. It's approx 6 months since I had a regular period. I took 3 x provera the next day but felt so nauseas and the blleding has continued to be very heavy and painful. My dr is difficult to get hold of so I'm continuing with the Premarin until it settles down and I can leave the house to see someone else. Confused to say the least

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Stacy M. Says:

I think your body is undergoing hormonal imbalance. So to regulate the working of hormones in your body you should take supplements or medicines. I was also going through a lot of pain. My doctor advice me to use royal jelly to overcome my problem.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

anxiety and menopause
I have pretty bad anxiety with menopause. The hormones are off the wall but no night sweats or any other symptoms. I am ... 4 replies
methadone and the menopause
l am 56 years old a female and been on methadone for 15 years l am now going through the dreaded menopause and have suff... 2 replies
nur isterate and menopause
I use nur isterate since 2010. Lately I have some menopause simptoms. I am 43. What else can I use as contraception? Sho... 1 reply
Progesterone and bleeding after menopause
My doctor prescribed ten days of progesterone (two pills at night). This was prescribed because I started bleeding after... 2 replies
Clopilet 75mg and heavy Bleeding During Menopause
I have done procedure for 80% block in LAD and taking statin40 and clopilet a75 every day. I am 51 years old and having ... 3 replies
best medication for menopause symptoms and anxiety
What medications would be best to take for anxiety, depression and menopause symptoms such as hot flashes and night swea... 1 reply
Started oral progesterone and estriadol gel for peri menopause and have abdominal fat but otherwise thin anyone have insight
My OB/GYN says this will not cause weight gain and prior to hormone replacement therapy I had developed a bigger stomach... 1 reply
Provera and Althea
Hello there, I am 26 years old and I am not sexually active. My menstruation was always irregular. It was either delayed...
took provera and micropil plus and bleeding won't stop
Please help, I took provera for 10 days as my gyne prescribed me, after a week the blood came out and now using birth co...
Estrofem and Provera 5 after Cyst discover
I was prescribed to take Estrofem for 21 days, twice daily and in the last for days to take Povera 5 also twice daily. I... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 February 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA